MathSciNet Relay Station
MathSciNet bibliographic data
MR1148768 (93d:47106) 47H10 (45G10 81V35 82C70)
Yan, Xin Li Fixed-point theorems for mixed monotone operators and their applications. (Chinese) Math. Appl. (Wuhan) 4 (1991), no. 4, 107–114.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement